# SDR QXEA2017112700680

- Difficulty date: November 25, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 22,785 hours, 24,684 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Fwd Cargo Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MASTER WARNING, FUSELAGE DOORS WARNING AND FORWARD CARGO DOOR ON DOORS PAGE ILLUMINATE INTERMITTENTLY.  DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. R & R THE FWD CARGO DOOR LOCK SENSOR. AIRCRAFT RETURNED TO SERVICE.
